# SDR AALA201612239015

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 50,683 hours, 19,030 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL TANK PUMP NR 1 LOW PRESSURE ECAM MESSAGE. REPLACED THE NR 1 TANK PRESSURE SWITCH AND MICROSWITCH (17QA) AMM 28-21-15.
